# SDR AWXA200600772

- Difficulty date: May 6, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 22,645 hours, 13,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA - EEL - MAINTENANCE REPORTED TWO SMALL SECTIONS OF ESCAPE PATH LIGHTING WERE INOPERATIVE AT SEAT 18C AND 20C.  MAINTENANCE PLACED THE FLOOR PROX LIGHTS, ROWS 18C AND 20, ON DEFERRAL.  PHX MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIPS AT 18C AND 20C.  OPERATIONAL CHECKS WERE GOOD IAW BOEING 737-300 MM 33-51-81.  DEFERRAL WAS CLEARED.
